# SDR USAA2009062291557

- Difficulty date: May 12, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 23,627 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACK ON STRINGER SHEAR TIE AT BS 727A, S26R.  REPLACED STRINGER SHEAR TIE AT BS 727A, S26R IAW B737 SRM 51-40-02-0G.
